Pseudoephedrine/loratadine

What is Pseudoephedrine/loratadine?

Pseudoephedrine/loratadine is an orally administered drug combination used for the treatment of allergic rhinitis and the common cold.

Questions and answers on "Pseudoephedrine/loratadine"

I just started Claritin D and just had about 5 minutes of excessive Sweating, is this a side effect? I do not have a...

doctor1 MD

Hi,
Welcome to Healthacare Magic,

Claritin-D is a Anti-Histaminic medication and it doesnt cause any sweating. The possible side effects would be...

Read Full Thread   Ask a Doctor Now

Hi,
1) How many days maximum can I be taking Clarinase?
2) Clarinase suitable to treat Rhinitis?
3) If symptoms (postnasal drip/blocked & runny...

doctor1 MD

Thank you for your question!

1) You can use Clarinase until symptoms subside.
2) Yes, Clarinase is anti histamine drug, and is helpful in treating...

Read Full Thread   Ask a Doctor Now

my throat started hurting a few days ago which i figured was due to sinus/ allergy . i took claritin to dry it up. last night i took ClaritinD....

doctor1 MD

Hi
I think you got Viral infection.
Your upper respiratory tract has been involved due to secondary bacterial infection.
If you had problem with...

Read Full Thread   Ask a Doctor Now

Health resources related to Pseudoephedrine/loratadine

Recent questions on  Pseudoephedrine/loratadine

doctor1 MD

Hi, 1) How many days maximum can I be taking Clarinase? 2) Clarinase suitable to treat Rhinitis? 3) If symptoms (postnasal drip/blocked & runny...

doctor1 MD

I just started Claritin D and just had about 5 minutes of excessive Sweating , is this a side effect? I do not have a fever

doctor1 MD

I have fluid in my ear and I'm 32 weeks pregnant. It's been there for 2 weeks and is not getting better. I feel dizzy all the time, hearing loss...

doctor1 MD

I had an eye lid lift about a week and a half ago. Within a couple days I experienced alot of itchiness but thought this was the healing process ....

doctor1 MD

my throat started hurting a few days ago which i figured was due to sinus/ allergy . i took claritin to dry it up. last night i took ClaritinD....

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics